# SDR QXEA2013031500589

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 CORRODED. BLENDED SEAT TRACK,  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.   INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01, REV 12.
